| Model Number |
H74939207060470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, when the balloon was pressurized at 10 atmospheres, the balloon ruptured.After the pressure was removed, the balloon was taken out of the body, and the balloon was expanded with a pressure pump.It was found that there were 2-3 small holes, and it was leaking liquid from the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, when the balloon was pressurized at 10 atmospheres, the balloon ruptured.After the pressure was removed, the balloon was taken out of the body, and the balloon was expanded with a pressure pump.It was found that there were 2-3 small holes, and it was leaking liquid from the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 65% stenosed target lesion was located in the non-tortuous and non-calcified vessel.The balloon ruptured upon first inflation for shorter than 10 seconds with the pressure just reaching 10 atmospheres.The device was simply pulled out.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone:(b)(6).B5.Describe event or problem: added information, based on additional information.